# SDR EGR2003F00000

- Difficulty date: January 3, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N181RX
- Make and model: Skrsky S76B
- Aircraft serial: 760410
- Engine: Pwa PT6*
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: 7620924004045
- Part serial: A31700134
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT FITTING CRACKED AT RT UPPER STABILIZER ATTACH POINT FLANGE.  REPLACED SUPPORT FITTING WITH NEW PART.
